# SDR IPXA2025032503443

- Difficulty date: March 12, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 141N525046
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE, SUB-FLOOR PANEL AT MAIN CABIN COMPARTMENT RBL 50. UNDER FWD RH DRAIN HAS CORROSION AT NUTPLATE AREA. DOT 28-16.  REPLACED NUTPLATE AT MAIN CABIN COMPARTMENT RBL 50 IAW SRM 51-40-02-0G-0.   REVIEWED.
